{"_id":"XNsc3eyaBmqLqAwoQ","bibbaseid":"young-riviere-uray-cox-amathematicalmodelofintestinaloedemaformation-2014","author_short":["Young, J.","Riviere, B.","Uray, K.","Cox, C."],"bibdata":{"bibtype":"article","type":"article","title":"A mathematical model of intestinal oedema formation","author":[{"propositions":[],"lastnames":["Young"],"firstnames":["J."],"suffixes":[]},{"propositions":[],"lastnames":["Riviere"],"firstnames":["B."],"suffixes":[]},{"propositions":[],"lastnames":["Uray"],"firstnames":["K."],"suffixes":[]},{"propositions":[],"lastnames":["Cox"],"firstnames":["C."],"suffixes":[]}],"journal":"Mathematical Medicine & Biology","year":"2014","number":"1","pages":"1–15","volume":"31","keywords":"Intestinal Edema, Mathematical Biology","bibtex":"@Article{YoungRiviereUrayCox2014,\n Title = {A mathematical model of intestinal oedema formation},\n Author = {Young, J. and Riviere, B. and Uray, K. and Cox, C.},\n Journal = {Mathematical Medicine \\& Biology},\n Year = {2014},\n Number = {1},\n Pages = {1–15},\n Volume = {31},\n\n Keywords = {Intestinal Edema, Mathematical Biology}\n}\n\n\n","author_short":["Young, J.","Riviere, B.","Uray, K.","Cox, C."],"key":"YoungRiviereUrayCox2014","id":"YoungRiviereUrayCox2014","bibbaseid":"young-riviere-uray-cox-amathematicalmodelofintestinaloedemaformation-2014","role":"author","urls":{},"keyword":["Intestinal Edema","Mathematical Biology"],"metadata":{"authorlinks":{}}},"bibtype":"article","biburl":"https://compm.rice.edu/files/2025/01/publicationsRiviere.bib","dataSources":["wegvQ7SBDkMoLxGc4","ZK6Rwo5eXNr2Fx7jA","C6PE6dFf9n83wjSXF"],"keywords":["intestinal edema","mathematical biology"],"search_terms":["mathematical","model","intestinal","oedema","formation","young","riviere","uray","cox"],"title":"A mathematical model of intestinal oedema formation","year":2014}